RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Vvedenskii, Oleg Nikolaevich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:852
Abstract pages:1361
Full texts:536
References:152

http://www.mathnet.ru/eng/person24028
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/561652

Publications in Math-Net.Ru
1981
1. O. N. Vvedenskii, “The Artin effect in Abelian varieties. II”, Izv. Akad. Nauk SSSR Ser. Mat., 45:1 (1981),  23–46  mathnet  mathscinet  zmath; Math. USSR-Izv., 18:1 (1982), 19–40
1980
2. O. N. Vvedenskii, “The Artin effect in abelian varieties”, Dokl. Akad. Nauk SSSR, 252:1 (1980),  20  mathnet  mathscinet  zmath
1979
3. O. N. Vvedenskii, “Frequency of appearance of the Artin–Milne effect in elliptic curves”, Dokl. Akad. Nauk SSSR, 245:4 (1979),  780–781  mathnet  mathscinet  zmath
4. O. N. Vvedenskii, “The Artin effect in elliptic curves. I”, Izv. Akad. Nauk SSSR Ser. Mat., 43:5 (1979),  1042–1053  mathnet  mathscinet  zmath; Math. USSR-Izv., 15:2 (1980), 277–288  isi
1978
5. O. N. Vvedenskii, “On pairings in elliptic curves over global fields”, Izv. Akad. Nauk SSSR Ser. Mat., 42:2 (1978),  237–260  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:2 (1978), 225–246
1976
6. O. N. Vvedenskii, “On quasi-local “class fields” of elliptic curves. I”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976),  969–992  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:5 (1976), 913–936
1974
7. O. N. Vvedenskii, “On duality in elliptic curves over a quasi-local field”, Dokl. Akad. Nauk SSSR, 219:6 (1974),  1291–1293  mathnet  mathscinet  zmath
1973
8. O. N. Vvedenskii, “On “universal norms” of formal groups defined over the ring of integers of a local field”, Izv. Akad. Nauk SSSR Ser. Mat., 37:4 (1973),  737–751  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:4 (1973), 733–747
9. O. N. Vvedenskii, “On local “class fields” of elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 37:1 (1973),  20–88  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:1 (1973), 19–84
1970
10. O. N. Vvedenskii, “On the Galois cohomology of elliptic curves defined over a local field”, Mat. Sb. (N.S.), 83(125):3(11) (1970),  474–484  mathnet  mathscinet  zmath; Math. USSR-Sb., 12:3 (1970), 477–488
1966
11. O. N. Vvedenskii, “Duality in elliptic curves over a local field. II”, Izv. Akad. Nauk SSSR Ser. Mat., 30:4 (1966),  891–922  mathnet  mathscinet  zmath
1964
12. O. N. Vvedenskii, “Duality in elliptic curves over a local field. I”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964),  1091–1112  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019